Theorems on instability of systems with respect to linear approximation
Abstract
We study the problem of instability of solutions of differential equations with a stationary linear part and a nonstationary nonlinear compact part in a Banach space.Downloads
Published
25.08.1996
Issue
Section
Research articles
How to Cite
Slyusarchuk, V. E. “Theorems on Instability of Systems With Respect to Linear Approximation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 8, Aug. 1996, pp. 1104-13, https://umj.imath.kiev.ua/index.php/umj/article/view/5254.